A sample text widget

Etiam pulvinar consectetur dolor sed malesuada. Ut convallis euismod dolor nec pretium. Nunc ut tristique massa.

Nam sodales mi vitae dolor ullamcorper et vulputate enim accumsan. Morbi orci magna, tincidunt vitae molestie nec, molestie at mi. Nulla nulla lorem, suscipit in posuere in, interdum non magna.

Sometimes people ask me what this person just told me, and I have quite some difficulties answering … because it takes me a long time to remember. And sometimes I remember things that happened to me, but I can’t remember who the person involved was. And it seems that it’s since I started taking it that I forget things. Sometimes I tend to mix my dreams with reality, it take me some times to realize that this event didn’t happen. And also, a bizarre event happened last week or two weeks ago: I slept in a car while it was almost -30 degrees Celsius outside. During that time, I had some very bizarre lucid dreams. I felt the cold, and was dreaming at the same time. (Only slept for about 1 hour). And I never got any kind of cold or hypothermia after. What do I have? I.N.: I take a daily Concerta medication. And I am a severe dyslexic

From the question, it appears that you are experiencing memory problems and hallucinations after taking Concerta (Methylphenidate). Concerta is also marketed as Ritalin and is used to treat attention deficit hyperactivity disorder, narcolepsy, and other developmental disorders. It functions by increasing the levels of dopamine and norepinephrine in the brain by prevent their re-uptake in neurotransmitter junctions. Concerta has a number of side effects, some of which affect the brain and are serious.

Although memory problems are not a known side effect of Concerta, patients who experience hallucinations should seek immediate medical attention from their primary care physician, psychiatrist, or the primary prescriber of the medication as it could be a sign of an underlying psychiatric disorder.

Your reported history of memory disturbances, decreased concentration, bizarre lucid dreams, and decreased sleep is suspicious for an underlying psychiatric disorder such as bipolar disorder or possibly schizophrenia. You should be evaluated by your primary care physician, psychiatrist, or primary prescriber of the Concerta and especially if you have a family history of psychiatric disorders such as bipolar disorder or schizophrenia.

Related Questions:

  1. I am an 18 year old girl. I started sweating excessively in the plantar, palmar, and axillary regions when I was about 14. I sweat uncontrollably during the day, even when I’m relaxed. At night time however my sweating decreases dramatically and becomes normal. My skin is also reddish, marbley, and cold during the day too, but at night it gets warm and returns to it’s normal color. I also don’t sweat much when I exercise or when its cold outside .My doctor gave me a prescription for 20% aluminum chloride solution but it didn’t really help.. What could possibly be the cause of the excessive sweatiness throughout the day and the normalcy at night? What can I do to make it stop?
  2. For a week I have experienced a very sweet taste in my mouth. Every time I drink even water, it tastes very sweet. I have also lost a lot of weight. What could it be?
  3. I recently tried to stop smoking but when I did I started getting this burning sensation throughout my entire body and could not sleep so I thought it was because I was trying to quit but I started smoking again and stil have the burning sensation. I also recently stopped taking my phentermine diet pills at the same time. Is either of these two situations the cause of my discomfort? It continues throughout the day in my hands and feet. This has only been going on since Monday of last week.
  4. My father has dementia. How do I know if its alzheimers or if something else is causing it?
  5. I am 26 years old. I was on the depo injection for three years and came off it over a year ago. I have not had a period since before I went on the injection. I am worried because in the past six months I have put over 3 stones on, I have sharp pains in my lower abdomen and pelvis and aching in my back. I also feel constantly sick and often am, I have constant diarrhea and sometimes can go to the toliet 7 times a day, and my upper abdomen is sore to touch. My doctor did a scan on my ovaries and they were fine but will not do anything else for me I am in pain and I think that this is wrong.